# SDR IPXA2022090185816

- Difficulty date: August 22, 2022
- Submitted: September 2, 2022
- Operation: General aviation
- Aircraft: N419UP
- Make and model: Boeing 757
- Aircraft serial: 23906
- Aircraft time: 33,767 hours, 22,385 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Part number: 146N102885
- Part serial: NSN
- Condition: Dented
- Location: Fs 1320 Str 25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C18AFT PIT FRAME STA 1320 RH SIDE HAS TWO DENTS ON UPPER FLANGEREPAIRED FRAME PER EA# 757-5360-27-A3010
